MathSciNet Relay Station
MathSciNet bibliographic data
MR1933786 (2003g:57044) 57R30 (37C85 37D20 57M50)
Fenley, Sérgio R. Foliations, topology and geometry of 3-manifolds: $\bold R$-covered foliations and transverse pseudo-Anosov flows. Comment. Math. Helv. 77 (2002), no. 3, 415–490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement